# SDR DALA2024112511167

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0671185) CORROSION ON AFT CARGO COMPARTMENT R/H ZEE CHANNEL UPPER AND LOWER SURFACE, FROM STA-727I+11 TO STA-767. REMOVED FROM STA 700 TO STA 767 REPAIRED PER B737-900 SRM 53-00-53-2R-6 AND INSTALLED PER B737-900 SRM 51-40-02-0G AND DWG 146A7500.
